# SDR SWIA202054096

- Difficulty date: October 19, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FARING SUPPORT AT FS 915.00 STR 24 LT HAS SHEARED RIVET AND CRACK IN LOWER CORNER, MARKED WITH FLAGGING TAPE.  C-CHECK RO 11/16/2020.  REPAIRED CRACK IN WING TO FUSELAGE FAIRING SUPPORT AT FS 915.00 STR 24L, IAW REO.  COMPLIED WITH TASK CARD.
